Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 8 of 8 Posts

·
Registered
Joined
·
68 Posts
Discussion Starter · #1 ·
Hey there! I also have IBS-D and truly hate it!!! Things have veen pretty much under control for the past year or two until this summer. I was diagnosed with two different sleeping disorders and put on two new medications. Since then, my stomache has gone haywire and the diahrea is horrible again!!! I am taking clonazopam and alertec. I am wondering if anyone else has experienced this? I asked my doctor if the problems could be caused by the new drugs and he said no. One is a sedative which he thought would actually help the IBS. As for Alertec, he really doesn't know much about it. I'd love some advice!!!!!!!!!!!!!!!!!!!
 

·
Registered
Joined
·
47 Posts
I have been taking clonazopam, more commonly known as Klonopin for 15 months. I haven't had any D from it and I am extremely sensitive to meds. Tried all the serontin one's and got d from all of them. However diarrhea is one side effect of this med like most meds. I don't know about the other one. That one might me causing the diarrhea. I would do a search on yahoo for both drugs. Lots of info to find. Doctors always downplay side effect.
 

·
Registered
Joined
·
107 Posts
I'm an ibs-d too and I find that Modulon really helps with my spasms and the pain,it prevents it from happening and it's also something you can take during a stomch attack.It doesn't have any sideeffects,it's something you just take when you need it.white pills.well hope that helps in some way.
 
1 - 8 of 8 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top